MathSciNet Relay Station
MathSciNet bibliographic data
MR1058503 (91e:34014) 34A60 (49J24)
Frigon, Marlène; Granas, Andrzej Théorèmes d'existence pour des inclusions différentielles sans convexité. (French) [Existence theorems for differential inclusions without convexity] C. R. Acad. Sci. Paris Sér. I Math. 310 (1990), no. 12, 819–822.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement